A martingale proof of dobrushin’s theorem for non-homogeneous markov chains

S. Sethuraman, S. R.S. Varadhan

Research output: Contribution to journalArticle

Abstract

In 1956, Dobrushin proved an important central limit theorem for non-homogeneous Markov chains. In this note, a shorter and different proof elucidating more the assumptions is given through martingale approximation.

Original languageEnglish (US)
Pages (from-to)1221-1235
Number of pages15
JournalElectronic Journal of Probability
Volume10
DOIs
StatePublished - Jan 1 2005

    Fingerprint

Keywords

  • Central limit theorem
  • Contraction coefficient
  • Martingale approximation
  • Non-homogeneous Markov

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this